Global behaviour of solutions to some nonlinear diffusion equations

Marek Fila; Ján Filo

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 2, page 226-238
  • ISSN: 0011-4642

How to cite

top

Fila, Marek, and Filo, Ján. "Global behaviour of solutions to some nonlinear diffusion equations." Czechoslovak Mathematical Journal 40.2 (1990): 226-238. <http://eudml.org/doc/13847>.

@article{Fila1990,
author = {Fila, Marek, Filo, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {blow-up; global existence; decay; finite vanishing time},
language = {eng},
number = {2},
pages = {226-238},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Global behaviour of solutions to some nonlinear diffusion equations},
url = {http://eudml.org/doc/13847},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Fila, Marek
AU - Filo, Ján
TI - Global behaviour of solutions to some nonlinear diffusion equations
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 2
SP - 226
EP - 238
LA - eng
KW - blow-up; global existence; decay; finite vanishing time
UR - http://eudml.org/doc/13847
ER -

References

top
  1. Alikakos N. D., 10.1080/03605307908820113, Comm. Partial Differential Equations 4 (1979), 827-868. (1979) Zbl0421.35009MR0537465DOI10.1080/03605307908820113
  2. Aronson D. G., Crandall M. G., Peletier L. A., 10.1016/0362-546X(82)90072-4, , Nonlinear Analysis 6 (1982), 1001 - 1022. (1982) Zbl0518.35050MR0678053DOI10.1016/0362-546X(82)90072-4
  3. Ball J. M., 10.1093/qmath/28.4.473, Quart. J. Math. Oxford 28 (1977), 473-486. (1977) Zbl0377.35037MR0473484DOI10.1093/qmath/28.4.473
  4. Benilan P., Crandall M. G., The continuous dependence on ϕ of solutions of u t - Δ ϕ ( u ) = 0 , Indiana Univ. Math. J. 30 (1978), 161-177. (1978) MR0604277
  5. Fila M., Filo J., Stabilization of solutions of certain one-dimensional degenerate diffusion equations, Mathematica Slovaca 37 (1987), 217-229. (1987) Zbl0619.35064MR0899439
  6. Fila M., Filo J., A blow-up result for nonlinear diffusion equations, Mathematica Siovaca 39(1989),331-346. (1989) Zbl0704.35071MR1016350
  7. Filo J., On solutions of perturbed fast diffusion equation, Aplikace Matematiky 32 (1987), 364-380. (1987) Zbl0652.35064MR0909544
  8. Friedman A., Partial Differential Equations, Holt, Rinehart and Winston, New York 1969. (1969) Zbl0224.35002MR0445088
  9. Galaktionov V. A., A boundary value problem for the nonlinear parabolic equation u t = Δ u σ + 1 + u β , Differential Equations 17 (1981), 836-842 (Russian). (1981) Zbl0478.35058MR0616920
  10. Langlais M., Phillips D., 10.1016/0362-546X(85)90057-4, Nonlinear Analysis 9 (1985), 321 - 333. (1985) Zbl0583.35059MR0783581DOI10.1016/0362-546X(85)90057-4
  11. Levine H. A., Sacks P. E., 10.1016/0022-0396(84)90174-8, J. Differential Equations 52 (1984), 135-161. (1984) Zbl0487.34003MR0741265DOI10.1016/0022-0396(84)90174-8
  12. Lions P. L., Asymptotic behavior of some nonlinear heat equations, Physica D5 (1982), 293-306. (1982) Zbl1194.35459MR0680566
  13. Nakao M., Existence, nonexistence and some asymptotic behavior of global solutions of a nonlinear degenerate parabolic equation, Math. Rep., College Gen. Ed. Kyushu Univ., 1983, 1-21. (1983) Zbl0563.35038MR0737351
  14. Nakao M., 10.2969/jmsj/03710041, J. Math. Soc. Japan 37 (1985), 41-63. (1985) Zbl0584.65073MR0769776DOI10.2969/jmsj/03710041
  15. Ni W. M., Sacks P. E., Tavantzis J., 10.1016/0022-0396(84)90145-1, J. Differential Equations 54 (1984), 97-120. (1984) Zbl0565.35053MR0756548DOI10.1016/0022-0396(84)90145-1
  16. Payne L. E., Sattinger D. H., 10.1007/BF02761595, Israel J. Math. 22 (1975), 273-303. (1975) Zbl0317.35059MR0402291DOI10.1007/BF02761595
  17. Sacks P. E., 10.1016/0362-546X(83)90092-5, Nonlinear Analysis 7 (1983), 387-409. (1983) MR0696738DOI10.1016/0362-546X(83)90092-5
  18. Sacks P. E., 10.1137/0516018, SIAM J. Math. Anal. 16 (1985). (1985) Zbl0572.35062MR0777465DOI10.1137/0516018
  19. Tsutsumi M., 10.2977/prims/1195193108, Publ. R.I.M.S., Kyoto Univ. 8 (1972/73), 211 - 229. (1972) Zbl0248.35074MR0312079DOI10.2977/prims/1195193108

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.